MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS STEM
Model Number 01.12.024
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2020: lot 145664: (b)(4) items manufactured and released on 20-oct-2014.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Additional implants involved in the event, batch review performed by regulatory affairs department on 17 june 2020: cup: versafitcup cc trio 01.26.45.1154 acetabular shell cc trio no-hole 54 (k122911) lot.143350.Lot 143350: (b)(4) items manufactured and released on 22-jul-2014.Expiration date: 2019-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Liner: versafitcup cc trio 01.26.3244hct flat pe hc liner 32 / e (k103352) lot.144768.Lot 144768: (b)(4) items manufactured and released on 24-sep-2014.Expiration date: 2019-08-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2016.Implants from ceramtec 38.49.7175.685.00 biolox delta ceramic ball head 12/14 32 size l +4 lot.7010866337 (item not registered in usa).The quality documents (including the sterilization certificates) show that the values obtained in the ball head were according to the specification valid at the time of production.The component properties and microstructure as obtained from the quality documents fulfill the requirements as specified at the time of production.There are no indications of any pre-existing material defect or non-conformities regarding sterilization.
 
Event or Problem Description
The patient has pain on the femur side and the spect-ct shows red colours on the femoral stem.The patient has an allergy of titanium, reason why the surgeon must revise the all prosthesis.Samples taken during the revision surgery showed an infection.The revision surgery was successfully performed.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10167002
Report Number3005180920-2020-00339
Device Sequence Number2152426
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number01.12.024
Device Catalogue Number01.12.024
Device Lot Number145664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;